I'm new to the forum, purely because I have this one question and I would like to share my experience I have had with this amazing drug .
For now - my question:
Has anybody had a skin (or under the skin) permanent reaction? I was always too scared to rotate my injections too much and found that it was the easiest and less painful in my stomach and buttocks.
I rubbed my stomach for as long as I could after each injection but I think it was just the amount of times I injected in the same spot and the small amount of fat under my skin that caused my reaction. 2 years later I still have 'nodules' (almost like a cist) under my skin on either side of my belly button where I used to inject. These hard nodules under my skin have made my stomach look strange, almost like an indented line.
Has anybody had this and can anyone suggest something that could help soften them under my skin so they disappear?